# SDR ZB0R20070008

- Difficulty date: November 2, 2007
- Submitted: November 5, 2007
- Operation: General aviation
- Aircraft: N60457
- Make and model: Cessna 172S
- Aircraft serial: 172S10212
- Aircraft time: 369 hours
- Engine: Lyc IO360L2A
- System (JASC): 2560 · Emergency Equipment
- Part: Detector
- Part serial: 41610
- Condition: Inoperative
- Location: Carbon Monoxide
- Part time: 85 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARBON MONOXIDE DETECTOR FAILED. SECOND FAILURE WITHIN 6 MONTHS
